# SDR AALA20100628TUL02

- Difficulty date: June 28, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N596AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53286
- Aircraft time: 58,428 hours, 24,419 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO HAS A CRACK IN INTERCOSTAL BETWEEN CABIN FLOORBEAMS STA 1287-1309 AT AIRCRAFT CENTER LINE.  REMOVED AND INSTALLED NEW INTERCOSTAL STA 1287 TO 1309 SRM 51-30-05.
